| Model Number |
VTICMO 12.1 (-15.00/ 1.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H6- health effect- clinical code: 4581-over/ under correction.H11- manufacturer narrative: over/ under correction and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an over/under correction.In a separate surgery the lens was explanted and on the same day separate surgery replaced with the same model/ length, different power lens and the problem was resolved.There are multiple medical device reports associated with this patient.This report is 2 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
Additional data: b5.- a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an over/under correction.In a separate surgery the lens was exchanged with the same model/ length, different power lens and the problem was resolved.There are multiple medical device reports associated with this patient.This report is 2 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.H6.Health effect- impact code (f): "4627" should be removed and code "4629" should be added.(b)(4).